# SDR 95ZZZX630

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Transfer Tube
- Part number: 7757101
- Condition: Blocked
- Location: Prop Control
- Part time: 4,136 hours
- Component: Hamstd, 78249024
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PROP CONTROL WAS RETURNED FOR INABILITY TO COMMAND THE PROPELLER TO FEATHER.  UPON DISASSEMBLY, A SMALL ROUND METAL PLATE WAS FOUND TO BE PARTIALLY BLOCKING AN OIL TRANSFER TUBE.  THE ROUND PLATE WAS SUBSEQUENTLY DETERMINED TO BE PART OF THE INLET TRANSFER FILTER.  LIGHT SURFACE DAMAGE WAS NOTED ON THE OIL TRANSFER TUBE AND PCU HOUSING.
